# SDR WVE2002F00008

- Difficulty date: April 4, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N216FX
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- System (JASC): 3600 · Pneumatic System
- Part: Sleeve
- Part number: 60190607
- Condition: Missing
- Location: Aft Tailcone
- Part time: 4,398 hours, 3,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED FOR 600/1200 INSPECTION WITH FAIL SAFE SLEEVE MISSING FROM BLEED AIR MANIFOLD, PN 6019060-8 AS SHOWN IN IPC 36-10-09.  PROBABLE CAUSE:  MECHANIC FAILED TO INSTALL SLEEVE, POSSIBLY DUE TO ERROR IN THE PROCEDURE FOR BLEED AIR COUPLING INSTALLATION IN MM.
